Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Estimates of planar regions of asymptotic stability

Author: Larry R. Anderson
Journal: Quart. Appl. Math. 36 (1979), 434-438
MSC: Primary 34D20
DOI: https://doi.org/10.1090/qam/520125
MathSciNet review: 520125
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Larry R. Anderson and Walter Leighton, Liapunov functions for autonomous systems of second order, J. Math. Anal. Appl. 23 (1968), 645–664. MR 0229922, https://doi.org/10.1016/0022-247X(68)90145-5
  • [2] Paul Brock, The nature of solutions of a Rayleigh-type forced vibration equation with a large coefficient of damping, J. Appl. Phys. 24 (1953), 1004–1007. MR 0059433
  • [3] R. J. P. de Figueiredo, Existence and uniqueness results for Liénard's equation, I.E.E.E. Trans. CT-17, 313-321 (1970)
  • [4] J. P. LaSalle and S. Lefschetz, Stability by Liapunov's direct method, with applications, Academic Press, New York, 1961

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34D20

Retrieve articles in all journals with MSC: 34D20

Additional Information

DOI: https://doi.org/10.1090/qam/520125
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society